The expectation of products of quadratic forms in normal variables: The practice Statistica Neerlandica

J.R. Magnus

Research output: Contribution to journalArticleProfessional

223 Downloads (Pure)
Original languageEnglish
Pages (from-to)131-136
JournalStatistica Neerlandica
Volume33
Issue number3
Publication statusPublished - 1979

Cite this

@article{fe936fc3c7db480680b367e5664ce214,
title = "The expectation of products of quadratic forms in normal variables: The practice Statistica Neerlandica",
author = "J.R. Magnus",
year = "1979",
language = "English",
volume = "33",
pages = "131--136",
journal = "Statistica Neerlandica",
issn = "0039-0402",
publisher = "Wiley-Blackwell",
number = "3",

}

The expectation of products of quadratic forms in normal variables : The practice Statistica Neerlandica. / Magnus, J.R.

In: Statistica Neerlandica, Vol. 33, No. 3, 1979, p. 131-136.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - The expectation of products of quadratic forms in normal variables

T2 - The practice Statistica Neerlandica

AU - Magnus, J.R.

PY - 1979

Y1 - 1979

M3 - Article

VL - 33

SP - 131

EP - 136

JO - Statistica Neerlandica

JF - Statistica Neerlandica

SN - 0039-0402

IS - 3

ER -